# SDR FDEA201001070037

- Difficulty date: January 7, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 40,945 hours, 21,014 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seal
- Condition: Leaking
- Location: Pitch Damper
- Component: Pitch Damper
- Component part number: D226550003
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF, TRIED BOTH SYS.  HANDLE   WOULD NOT GO PAST NEUTRAL POSITION.  RETURNED TO DEPARTURE.  FOUND HYD FLUID LEAKING FROM BOTTOM OF RT PITCH DAMPER AND PRESSURE INDICATOR POPPED.  R & R RT MLG PITCH DAMPER IAW AMM 32-11-15-4 , SERVICED DAMPER IAW AMM 12-12-32. VERIFIED GEAR HANDLE OPERATION IAW 32-31-11-4  AND MM 32-00-00-5 UTILIZING LANDING GEAR RELAY TEST SET.  SYS OP CHECKS NORMAL IAW SAME. LANDING GEAR HANDLE MOVES FREELY TO THE FULL UP AND THE FULL DOWN   POSITIONS. CONFIRMED LEAKING SEALS
